Morning after pill causes shorter period?

Emergency contracept. Potential side effects w emergency contraception include menstrual flow changes (spotting, bleeding, early or late period). Take pregnancy test ; notify dr if your period is 7 or > days late.

Related Questions

When should I expect next period cause bled a week after the morning after pill for 4 days was not heavy was inbetween?

Hard to predict... Irregular bleeding after taking a morning-after pill, like Plan B or ella, (ulipristal acetate) is somewhat common. Some women get spotting or bleeding before the next period. Women may also have a heavier or lighter next period, or a period that is early or late. A urine pregnancy test can be done 10-14 days after taking a morning-after pill, to be sure the pill worked. Read more...

Does the morning after pill cause abnormal period, ?

Emergency BC. .Anyone having intercourse without birth control or condoms may get pregnant. If intercourse was within 72 hours you consider taking plan b. Ella (ulipristal acetate) is another brand that can be used up to 5 days after unprotected intercourse. Plan b is a high dose of birth control to disrupt the hormonal patterns to delay or prevent ovulation. Abnormal bleeding after is common. Check preg test in 10 days. Read more...
See below. The morning after pill disrupts the lining of the uterus to help prevent embryo implantation. This can lead to irregular bleeding for the remainder of the cycle. It may be 3 or 4 weeks before a period. Read more...
Yes! Yes, it can. The first period after may be unpredictable but this should not last more than one cycle. Read more...

Could my morning after pill be the cause of a skipped/delayed period?

Yes. Irregular bleeding after taking a morning-after pill, like Plan B or ella, (ulipristal acetate) is somewhat common. Some women get spotting or bleeding before the next period. Women may also have a heavier or lighter next period, or a period that is early or late. A urine pregnancy test can be done 10-14 days after taking a morning-after pill, to be sure the pill worked. Read more...

Taking "morning after" pill cause delay in period in 2nd month after pill is taken? Normal period 20th, after pill period 12th, nxt period delayed

Yes may cause. After all ' morning after pill' is an hormonal manipulation , it can delay regular period , couple of cycles later will be normal, remember they are not "tic-tack" candy to take on regular basis, see your gyn doctor for birth control measure and to preserve your long time health. Read more...

I took the morning after pill a week ago, now im bleeding and im not due for my period. I've taken the pill 2 weeks in a row. Could this be the cause??

Plan B. Very common for Plan B to cause irregularity in your periods. It should normalize over the next month or two. time to pick a birth control method to use, plan b is not for regular contraceptive use. Read more...

What could be the the cause of the morning after pill to delay periods for two to three months in some woman?

It doesn't. If the period is delayed for more than a day or two after the "morning after pill", then there is some other reason for the delay. It would not be due to the "morning after pill". Read more...